# SDR VNAA0510003

- Difficulty date: October 6, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 3,829 hours, 3,805 cycles
- Engine: Ge CF343B1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE STEERING INOP CAUTION MESSAGE ILLUMINATED AFTER TAKEOFF FROM DCA.  THE CREW FOLLOWED THE QRH, DIVERTED TO BTV, AND MADE AN UNEVENTFUL LANDING.  THE STEERING SYSTEM OPERATED NORMAL ON LANDING.  MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE NOSE WHEEL STEERING SYSTEM IAW CRJ200 AMM 32-51-00-710-802.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
